MAUDE Adverse Event Report: INION OY INION CPS¿ BABY; BONE SCREW

INION OY INION CPS¿ BABY; BONE SCREW
Model Number 1
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No other similar complaints have been received for this product batch, and a review of the batch manufacturing records confirmed that the product batch is in specification.The occurrence rate of inion cps baby screw breakage during insertion was evaluated and determined to be very low.The difficulties related to screw handling and placement, which contributed to an extended surgical time, were assessed and determined to be associated with deviation from the screw picking and placement technique described in the inion cps baby instructions for use (ifu).The recommended technique outlined in the ifu may not have been followed in this case.It is also recognized that the use of inion cps baby screws involves a learning curve, as the bioabsorbable material properties differ from those of traditional titanium screws, resulting in different insertion characteristics.The surgeon was a first-time user to the inion cps baby system.Residual risks related to screw breakage and other problems during insertion are identified in the risk analysis of the inion cps and inion cps baby and presented in the inion cps baby instructions for use.
 
Event or Problem Description
During a surgery in a hospital, the user had problems with the inion cps baby screws (two screw sizes, refs reported separately).There was a 60-minute delay in a patient's cranial operation due to screw picking problems from the screw ring (it was reported that the screws did not stick to screwdriver and screws dropped from the screwdriver after picking) and screw placement problems (screws broke during insertion).Besides the 60-minute delay, no other patient harm was reported.The surgery was completed by using inion cps baby screws.

Brand Name
INION CPS¿ BABY
Common Device Name
BONE SCREW
Manufacturer (Section D)
INION OY
lääkärinkatu 2
tampere, 33520
FI  33520
Manufacturer (Section G)
INION OY
lääkärinkatu 2
tampere, 33520
FI   33520
Manufacturer Contact
kati marttinen
lääkärinkatu 2
tampere, 33520
FI   33520
MDR Report Key24002142
Report Number3003407235-2026-00001
Device Sequence Number18688265
Product Code HWC
UDI-Device Identifier06438408000133
UDI-Public06438408000133
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K010351
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1
Device Catalogue NumberSCR-1220
Device Lot Number2506014
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2025
Initial Report FDA Received Date01/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale